# SDR UIEA2023110700936

- Difficulty date: November 6, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 105,751 hours, 20,485 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Box
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O, S
- Precautionary procedure: K

## Discrepancy

FLIGHT MECHANICS REPORTED O2 AT 1700 IN HHN AND DOWN TO 1200 IN BWI, CHECK FOR LEAK.( ACCOMPLISHED TROUBLESHOOTING PER AMM TASK 35-11-00-795-106. LEAK CHECKED & NO LEAKS FOUND. DISCONNECTED CREW O2 MASK. WHEN DISCONNECTED, F/O O2 MASK O2 PRESSURE STABILIZED. LEFT MASK DISCONNECTED FOR TROUBLESHOOTING PURPOSE. O2 PRESSURE AT 1750, O2 PRESSURE DROP DOWN TO 1350. RECONNECTED F/O'S O2 MASK PER AMM 35-11-51. REMOVED O2 STOWAGE BOX PER AMM 35-11-51. UPON CHECKING FOUND LEAK IN 2ND OBSERVER O2 BOX. SECURED LINE & INSTALLED OBSERVERS O2 BOX PER AMM 35-11-51. LEAK CHECK GOOD AT THIS TIME.  )
